Approximation and numerical realization of 3D contact problems with Coulomb friction and a solution-dependent coefficient of friction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78303

Show full item record


Title: Approximation and numerical realization of 3D contact problems with Coulomb friction and a solution-dependent coefficient of friction
Author: Ligurský, Tomáš
Haslinger, Jaroslav
Kučera, Radek
Date issue: 2010
Citation: International journal for numerical methods in engineering. 2010, vol. 82, issue 9, p. 1180-1206.
URI: http://hdl.handle.net/10084/78303
ISSN: 0029-5981
1097-0207
DOI: 10.1002/nme.2806
URI: http://dx.doi.org/10.1002/nme.2806
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics